# SDR SWAA002018

- Difficulty date: October 14, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 41,512 hours, 40,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 6551261
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD ENTRY DOOR FRAME CRACKED AT 5TH STOP FROM BOTTOM AFT SIDE.  REPAIRED FRAME PER SRM.
